# SDR SWIA202157271

- Difficulty date: February 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD1 AFT OF PAX DOOR 1ST FROM UPPER END CORRODED P/N 601R31902-318   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED INTERCOSTAL DD1 ON THE PAX DOOR IAW CRJ  200 SRM 51-40-11, 51-42-06 AND SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PEFORMED
